Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Normal bilrubin during the course of jaundice treatment, want to eat normal home-cooked non-vegetarian food. Can I eat?

sir as i was suffering from jaundice from 15 days i was in diet restriction till now 3 days back my blood report was biluribin 1.2 and direct its normal now can i start eating normal food like which contains little bit oil and nonvegetarian which is cooked at home with light spices and oil.i love to eat nonveg many are saying not to eat when should i eat sir please advice me
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

You were suffering from jaundice which has now resolved. By this description it seems you had viral hepatitis which is a self limiting disease. I presume your doctor must have done an ultrasound of your liver. If that was normal, you can now eat and drink whatever you want except alcohol.

Hope that helps.

Dr. Preeti
Answered: Fri, 15 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor